# SDR AALA202112150119

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 24,413 hours, 5,013 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCK JAMMED. LUBRICATED DOOR LOCK MECHANISM.
